# SDR UALA2010111504228

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 44,087 hours, 17,311 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 31247
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

C-B M41 POPPED. FLT ATTENDANT REPORTS SMOKE SPARK THEN C-B POP.  CREW REPORTED THAT CB SMOKED, SPARKED THEN POPPED-NOT THE COFFEMAKER. PER INBD FLT ATTN THERE WAS A POP WHEN CB M41 TRIPPED. SHE DID NOT SEE SPARK OR ODOR SMOKE. MECH TRIED TO RESET CB M41, GOT POP AND SPARK AT REAR OF COFFEEMAKER, CHECKED AREA VERIFIED COFFEEMAKER BAD. REPLACED COFFEEMAKER. BREWED COFFEE, CB NORMAL, OPS CHECK NORMAL.
